zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the existence of positive solutions for nonlinear differential equations with periodic boundary conditions. (English) Zbl 0993.34022
The authors prove the existence of positive solutions to nonlinear ordinary differential equations with periodic boundary conditions on finite intervals. Upper and lower bounds on these solutions are provided. They further extend the results for boundary value problems depending on parameters and study the case of twin positive solutions and positive periodic solutions.

MSC:
34B18Positive solutions of nonlinear boundary value problems for ODE
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.; Wong, F. H.: Existence of positive solutions for non-positive higher-order BVPs. J. comput. Appl. math. 88, 3-14 (1998) · Zbl 0993.34017
[2] Agarwal, R. P.; Wong, P. J.: On eigenvalue intervals and twin eigenfunctions of higher-order boundary value problems. J. comput. Appl. math. 88, 15-43 (1998) · Zbl 0993.34018
[3] Atici, F. Merdivenci; Guseinov, G. Sh.: Positive periodic solutions for nonlinear difference equations with periodic coefficients. J. math. Anal. appl. 232, 166-182 (1999) · Zbl 0923.39010
[4] Eloe, P. W.; Henderson, J.: Positive solutions for higher order ordinary differential equations. Electronic J. Differential equations 3, 1-8 (1995) · Zbl 0814.34017
[5] Eloe, P. W.: Positive solutions of boundary value problems for disfocal ordinary differential equations. J. comput. Appl. math. 88, 71-78 (1998) · Zbl 0897.34022
[6] Erbe, L. H.; Wang, H.: On the existence of positive solutions of ordinary differential equations. Proc. amer. Math. soc. 120, 743-748 (1994) · Zbl 0802.34018
[7] Erbe, L. H.; Hu, S.; Wang, H.: Multiple positive solutions of some boundary value problems. J. math. Anal. appl. 184, 640-648 (1994) · Zbl 0805.34021
[8] Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones. (1988) · Zbl 0661.47045
[9] Guo, D.; Lakshmikantham, V.: Multiple solutions of two-point boundary value problems of ordinary differential equations in Banach spaces. J. math. Anal. appl. 129, 211-222 (1988) · Zbl 0645.34014
[10] G.Sh. Guseinov, Spectrum and eigenfunction expansions of a quadratic pencil of Sturm--Liouville operators with periodic coefficients, Spectral Theory Oper. Appl. Elm, Baku (Azerbaijan) 6 (1985) 56--97 (in Russian).
[11] Henderson, J.; Wang, H.: Positive solutions for nonlinear eigenvalue problems. J. math. Anal. appl. 208, 252-259 (1997) · Zbl 0876.34023
[12] Krasnosel’skii, M. A.: Positive solutions of operator equations. (1964)
[13] Krasnosel’skii, M. A.: The operator of translation along the trajectories of differential equations, transl. Math. monographs, vol. 19. (1968)
[14] Liu, Z.; Li, F.: Multiple positive solutions for nonlinear two-point boundary value problems. J. math. Anal. appl. 203, 610-625 (1996) · Zbl 0878.34016
[15] Lou, B.: Solutions of superlinear Sturm--Liouville problems in Banach spaces. J. math. Anal. appl. 201, 169-179 (1996) · Zbl 0855.34074
[16] Merdivenci, F.: Two positive solutions of a boundary value problem for difference equations. J. differential equations appl. 1, 262-270 (1995) · Zbl 0854.39001
[17] Merdivenci, F.: Green’s matrices and positive solutions of a discrete boundary value problem. Panamerican math. J. 5, 25-42 (1995) · Zbl 0839.39002
[18] Merdivenci, F.: Positive solutions for focal point problems for 2n-th order difference equation. Panamerican math. J. 5, 71-82 (1995) · Zbl 0839.39003
[19] Neumark, M. A.: Lineare differentialoperatoren. (1967)
[20] Peterson, A. C.: On the sign of Green’s fuction beyond the interval of disconjugacy. Rocky mountain J. Math. 3, 41-51 (1973) · Zbl 0255.34014
[21] Peterson, A. C.: On the sign of Green’s functions. J. differential equations 21, 167-178 (1976) · Zbl 0292.34013
[22] Peterson, A. C.: Green’s functions for focal type boundary value problems. Rocky mountain J. Math. 9, 721-732 (1979) · Zbl 0387.34014